Frames, the beta-duality in Minkowski space and spin coherent states

Ali, S.T. and Gazeau, J.P. and Karim, M.R. (1996) Frames, the beta-duality in Minkowski space and spin coherent states. Journal of Physics a-Mathematical and General, 29 (17). pp. 5529-5549. ISSN 0305-4470

Full text not available from this repository. (Request a copy)
Official URL: http://www.scopus.com/inward/record.url?eid=2-s2.0...

Abstract

In the spirit of some earlier work on building coherent states for the Poincaré group in one space and one time dimension, we construct here analogous families of states for the full Poincaré group, for representations corresponding to mass m > 0 and arbitrary integral or half-integral spin. Each family of coherent states is defined by an affine section in the group and constitutes a frame. The sections, in their turn, are determined by particular velocity vector fields, the latter always appearing in dual pairs. Geometrically, each family of coherent states is related to the choice of a Riemannian structure on the forward mass hyperboloid or, equivalently, to the choice of a certain parallel bundle in the relativistic phase space. The large variety of coherent states obtained tempts us to believe that there is rich scope here for application to spin-dependent problems in atomic and nuclear physics, as well as to image reconstruction problems, using the discretized versions of these frames. © 1996 IOP Publishing Ltd.

Item Type: Article
Additional Information: Vg656 Times Cited:3 Cited References Count:22
Uncontrolled Keywords: Relativistic hydrogen-atom, Unified treatment, Green-functions, Poincare group, Phase-space, Representation
Subjects: T Technology > TA Engineering (General). Civil engineering (General)
Divisions: Faculty of Engineering
Depositing User: Mr Jenal S
Date Deposited: 02 Jan 2014 07:04
Last Modified: 02 Jan 2014 07:04
URI: http://eprints.um.edu.my/id/eprint/8756

Actions (login required)

View Item View Item